Alert archive / North Carolina / Flash Flood Warnings in 2010
Flash Flood Warning 72, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Oct 27, 2010, 3:21 AM EDT for Forsyth County, North Carolina. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 27, 2010, 3:21 AM EDT (07:21 UTC)
- Expired
- Oct 27, 2010, 6:15 AM EDT
- In force
- 3 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
County Forsyth County, NC
The radar
The Roanoke radar (KFCX), 94 km from the middle of the area, began a volume at 07:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 27, 4:00 AM EDT | FLASH FLOOD | 2 Nw Lewisville, NC | ROAD CLOSED DUE TO FLOODING NEAR THE INTERSECTION OF GRAPEVINE ROAD AND CONRAD ROAD. |
| Oct 27, 4:00 AM EDT | FLASH FLOOD | 4 Ene Winston-Salem, NC | ROAD CLOSED DUE TO FLOODING AT THE 3300 BLOCK OF NEW WALKERTOWN ROAD. |
| Oct 27, 4:00 AM EDT | FLASH FLOOD | 4 Nnw Winston-Salem, NC | ROAD CLOSED DUE TO FLOODING NEAR THE INTERSECTION OF BETHABERA ROAD AND NORTH POINT BLVD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 7.4 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 945 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 562 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 339 m²/s²
- 0-3 km storm-relative helicity
- 439 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 11.4
The text
As transmitted, in the capitals the NWS used until 2016.
820
WGUS52 KRAH 270721
FFWRAH
NCC067-271015-
/O.NEW.KRAH.FF.W.0072.101027T0721Z-101027T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
321 AM EDT WED OCT 27 2010
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN FORSYTH COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 615 AM EDT
* AT 319 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS THAT WERE CONTINUOUSLY REDEVELOPING OVER NORTHERN
FORSYTH COUNTY. DOPPLER RADAR ESTIMATED THAT 3 INCHES OF RAIN HAD
ALREADY FALLEN FROM WINSTON-SALEM TO NEAR BELEWS LAKE. ADDITIONAL
RAINFALL WILL RUNOFF CREATING FLOODING.
* LOCATIONS THREATENED WITH FLOODING INCLUDE WALKERTOWN...
STANLEYVILLE...RURAL HALL...PFAFFTOWN AND DONNAHA. THE AREAS AROUND
MILL CREEK... SALEM CREEK... SILAS CREEK... AND LEAD FORK MAY FLOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING...
1...8 7 7...6 3 3...6 7 7 2 OR NOTIFY YOUR LOCAL LAW ENFORCEMENT
AGENCY.
&&
LAT...LON 3615 8045 3624 8046 3626 8041 3626 8009
3625 8003 3618 8003 3613 8003 3609 8045
3612 8046
$$
BADGETT2 follow-up statements
422
WGUS72 KRAH 270919
FFSRAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
519 AM EDT WED OCT 27 2010
NCC067-271015-
/O.CON.KRAH.FF.W.0072.000000T0000Z-101027T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FORSYTH NC-
519 AM EDT WED OCT 27 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM EDT FOR
NORTHERN FORSYTH COUNTY...
AT 515 AM EDT...SEVERAL ROADS WERE REPORTED FLOODED AND CLOSED
INCLUDING THE 3300 BLOCK OF NEW WALKERTOWN ROAD... BETHABERA ROAD AT
NORTH POINT BLVD IN WINSTON-SALEM... AND GRAPEVINE ROAD AT CONRAD ROAD
IN LEWISVILLE. OTHER AREAS OF HIGH WATER HAVE BEEN OBSERVED WITHOUT
ROAD CLOSURES.
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE HEAVY RAIN HAD
TAPERED OFF SINCE 400 AM. HOWEVER... IT WILL TAKE A FEW HOURS FOR
THE FLOODING TO SUBSIDE.
LOCATIONS THREATENED BY FLOODING INCLUDE BUT ARE NOT LIMITED TO
WALKERTOWN...STANLEYVILLE...RURAL HALL...PFAFFTOWN AND DONNAHA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. TURN AROUND DONT DROWN.
&&
LAT...LON 3615 8045 3624 8046 3626 8041 3626 8009
3625 8003 3618 8003 3613 8003 3609 8045
3612 8046
$$
BADGETT068
WGUS72 KRAH 271009
FFSRAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
609 AM EDT WED OCT 27 2010
NCC067-271016-
/O.EXP.KRAH.FF.W.0072.000000T0000Z-101027T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FORSYTH NC-
609 AM EDT WED OCT 27 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 615 AM EDT FOR NORTHERN
FORSYTH COUNTY...
THE HEAVY RAIN HAS SHIFTED OUT OF THE WARNING AREA AND ANY RESIDUAL
FLOODING IS EXPECTED TO BE MINOR. THEREFORE... THE FLASH FLOOD
WARNING WILL BE ALLOWED TO EXPIRE AT 615 AM. HOWEVER... IF
ADDITIONAL HEAVY RAIN DEVELOPS... ADDITIONAL FLASH FLOODING MAY
OCCUR.
BE PREPARED TO TAKE QUICK ACTION IF FLOODING IS OBSERVED OR A
WARNING IS ISSUED. TURN AROUND DONT DROWN.
LAT...LON 3615 8045 3624 8046 3626 8041 3626 8009
3625 8003 3618 8003 3613 8003 3609 8045
3612 8046
$$
BADGETTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Oct 27, 2:59 AM EDT, 22 minutes earlier.
Area forecast discussion, Oct 27, 2:59 AM EDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 259 AM EDT WED OCT 27 2010 .SYNOPSIS... UNSEASONABLY WARM... HUMID... AND BREEZY CONDITIONS WILL CONTINUE ACROSS THE REGION THROUGH TONIGHT. A STRONG COLD FRONT WILL MOVE EAST THROUGH THE AREA TONIGHT AND THURSDAY MORNING. && .NEAR TERM /THROUGH TONIGHT/... AS OF 259 AM... ANOTHER TORNADO WATCH HAS JUST BEEN ISSUED FOR MUCH OF THE WESTERN AND NORTHERN PIEDMONT OF NC... ROUGHLY FROM CHARLOTTE AND ALBEMARLE NE TO ROANOKE RAPIDS... AND POINTS WESTWARD TO THE MOUNTAINS. MAIN CORRIDOR OF CONVECTION WAS LOCATED IN A SW TO NE FASHION ALONG THE BLUE RIDGE THROUGH OUR TRIAD REGION INTO VA. THIS MAY NOT CHANGE MUCH TODAY. MAIN SEVERE THREAT APPEARS THIS MORNING... THEN AGAIN LATER TODAY AND TONIGHT AS CONVECTION SHOULD REFIRE ALONG THE PRE-FRONTAL TROUGH/OUTFLOWS WITH STRONG SURFACE HEATING. THE SEVERE THREAT WILL CONTINUE TO SUPPORT ISOLATED TORNADOES WITH THE FAVORABLE WIND PROFILE SUPPORTING OF ROTATING SUPER CELLS. CATEGORICAL OR NEAR CATEGORICAL POP WILL SHIFT EAST LATER TODAY AND THIS EVENING THROUGH CENTRAL NC. LOCALLY HEAVY RAIN AND SEVERE WEATHER WILL BE POSSIBLE. && .SHORT TERM /THURSDAY THROUGH SATURDAY/... AS OF 230 AM WEDNESDAY... THE LATEST MODELS CONTINUE TO SHOW THAT THE EXPECTED COLD FRONT WILL BE EITHER IN OR CLOSE TO THE COASTAL PLAIN BY 12Z THURSDAY. SHOWERS AND THUNDERSTORMS WILL BE PRECEDING THE FRONT. THE LATEST NAM APPEARS TO HAVE THE BEST DEPICTION OF THE EXTENT OF THE SHOWERS BY THEN GIVEN THE PRECIPITABLE WATER VALUES AT 200 PERCENT OF NORMAL AND IN EXCESS OF 2 INCHES OUT AHEAD OF THE FRONT... WITH SURFACE DEW POINTS IN EXCESS OF 70. EXPECT CATEGORICAL POP AROUND 12Z OVER THE COASTAL PLAIN PUSHING SE OF THE REGION DURING THE MORNING. SKIES WILL BE CLEARING DURING THE MORNING FROM NW TO SE. EVEN THOUGH THE ATMOSPHERE WILL DRY OUT RAPIDLY... THE LOW LEVEL COLD AIR ADVECTION WILL BE DELAYED UNTIL THE AFTERNOON FOR THE EASTERN PIEDMONT TO THE COAST. THEREFORE... HIGHS WILL LIKELY BE REACHED DURING THE EARLY AFTERNOON IN THE NW. HIGHS IN THE EAST MAY STILL REACH INTO THE LOWER TO MID 80S AS THE SW-W FLOW INCREASES TO 10-20 MPH AND DRIER AIR MIXES DOWN TO THE SURFACE LOWERING DEW POINTS. STRONG COLD AIR ADVECTION WILL CONTINUE THURSDAY NIGHT AS THE 1030+ MB HIGH BUILDS IN FROM THE WEST AND THE PRESSURE GRADIENT CONTINUES TIGHT. WITH CLEAR SKIES... LOWS WILL DIP INTO THE 40S (THE BREEZE SHOULD KEEP THE NEAR SURFACE LAYER WELL MIXED KEEPING TEMPS ABOVE 40 MOST AREAS). THE PRESSURE GRADIENT IS FORECAST TO LOOSEN UP ON FRIDAY BUT DECENT CAA FROM THE NNE AND MUCH LOWER LOW LEVEL THICKNESSES SUPPORT THE COLDER MET GUIDANCE MOST AREAS. EXPECT HIGHS 60-65 WITH FULL SUNSHINE. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... AS OF 255 AM WEDNESDAY... THE COLD DRY SURFACE HIGH IS STILL FORECAST TO MOVE DIRECTLY OVERHEAD FRIDAY NIGHT. CLEAR CALM CONDITIONS WILL LEAD TO EXCELLENT RADIATIONAL COOLING. LOWS OF 33-38 EXPECTED WITH SOME SCATTERED FROST OVER THE PIEDMONT AND NORTHERN COASTAL PLAIN. MODELS DO INDICATE LOW LEVEL WAA SATURDAY FROM THE WSW AS THE SURFACE HIGH WILL SINK TO OUR SOUTH. THIS WILL ALLOW TEMPS TO RECOVER BACK INTO THE MID TO UPPER 60S WITH MOSTLY SUNNY SKIES. A BACKDOOR COLD FRONT MAY MOVE INTO OUR REGION SUNDAY. THIS WOULD BE A DRY FRONT AND WOULD MEAN LITTLE FOR OUR SENSIBLE WEATHER. THIS FRONT IS EXPECTED TO BE PUSHED SOUTHWARD BY STRONG HIGH PRESSURE THAT IS FORECAST TO SETTLE OVER THE GREAT LAKES FROM CENTRAL CANADA EARLY NEXT WEEK. CAA WOULD LIKELY BE MOST PRONOUNCED MONDAY OR TUESDAY AS THE HIGH POSSIBLY BUILDS DOWN THE EASTERN SEABOARD. THE CONFIDENCE LEVEL REMAINS MODEST WITH THE TROUGH DEVELOPMENT AND POSSIBLY CLOSED LOW OVER THE MID MISSISSIPPI VALLEY REGION EARLY NEXT WEEK. DETAILS CONTINUE TO BE MIXED IN THE MODELS ON THE DEPTH AND PLACEMENT OF SUCH A FEATURE... BUT THE DEVELOPMENT OF A TROUGH TO OUR WEST IS EXPECTED. THIS WOULD MEAN AN INCREASE IN CLOUDS/RAIN CHANCES AGAIN EARLY NEXT WEEK ALONG WITH POSSIBLE COLD AIR DAMMING (IF THE SURFACE HIGH STRENGTH/POSITION VERIFIES OVER THE GREAT LAKES AS WELL). && .AVIATION /06Z WEDNESDAY THROUGH SUNDAY/... AS OF 140 AM TODAY... LINES OF SHOWERS AND STORMS WILL AFFECT THE KGSO/KINT AREAS THROUGH DAYBREAK WITH HEAVY RAIN... GUSTY WINDS... LOW CIGS AND VSBYS. IFR CIGS WITH STRATUS WILL LINGER THROUGH MID MORNING IN MOST AREAS. GUSTY SOUTH WINDS 10-20KT WILL INCREASE TO BETWEEN 15-25KT WITH GUSTS TO 35KT THIS AFTERNOON AS CIGS BREAK OUT AND INCREASE TO IFR. A LINE OF SHOWERS AND STORMS IS EXPECTED TO AFFECT THE KGSO/KINT REGIONS AGAIN LATER THIS AFTERNOON AND EVENING... AND PROGRESS INTO THE KRDU/KRWI THEN KFAY AREAS BETWEEN 02Z-06Z... FINALLY EXITING THESE AREAS TOWARD 12Z. WINDS WILL BECOME WESTERLY THURSDAY BEHIND THE COLD FRONT AT 10-25KT. CIGS WILL BECOME VFR AND VSBYS UNLIMITED. VFR CIGS/VSBYS EXPECTED FRI-MON. && .CLIMATE... THE FOLLOWING ARE RECORD DAILY HIGHS AND HIGH MINIMUM TEMPERATURES AT RDU AND GSO FOR TODAY THROUGH THURSDAY. FOR RDU: 10/27 - RECORD HIGH 82 (1991), RECORD HIGH MIN 61 (1977) THU 10/28 - RECORD HIGH 82 (1984) FOR GSO: WED 10/27 - RECORD HIGH 87 (1939), RECORD HIGH MIN 66 (1939) && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...BADGETT NEAR TERM...BADGETT/VINCENT/KRR SHORT TERM...BADGETT LONG TERM...BADGETT AVIATION...BADGETT
Hazardous weather outlook, Oct 27, 3:08 AM EDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 308 AM EDT WED OCT 27 2010 NCZ026>028-040>043-074>078-083>086-088-089-280715- FRANKLIN-NASH-EDGECOMBE-CHATHAM-WAKE-JOHNSTON-WILSON-MONTGOMERY- MOORE-LEE-HARNETT-WAYNE-ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND- SAMPSON- 308 AM EDT WED OCT 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. A SLOW MOVING LINE OF SHOWERS AND THUNDERSTORMS IS EXPECTED ALONG AND AHEAD OF A COLD FRONT THAT WILL MOVE SLOWLY EAST THROUGH THE AREA WEDNESDAY THROUGH WEDNESDAY NIGHT. A FEW STORMS COULD BECOME STRONG TO SEVERE WEDNESDAY AFTERNOON AND NIGHT... WITH A PRIMARY THREAT OF DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. BEHIND THE COLD FRONT... A CHILLY AIR MASS WILL BRING TEMPERATURES DOWN INTO THE 30S OVER CENTRAL NORTH CAROLINA FRIDAY NIGHT... AND SCATTERED FROST IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER IMMEDIATELY TO THE NATIONAL WEATHER SERVICE. NCZ007>011-021>025-038-039-073-280715- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-DAVIDSON-RANDOLPH-STANLY- 308 AM EDT WED OCT 27 2010 ...TORNADO WATCH 731 IN EFFECT UNTIL 10 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. ISOLATED TORNADOES AND SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF CENTRAL NORTH CAROLINA OVERNIGHT. NIGHTTIME TORNADOES ARE EXTREMELY DANGEROUS. OVER EIGHTY PERCENT OF ALL TORNADO DEATHS IN NORTH CAROLINA OCCUR AT NIGHT. BEFORE GOING TO BED...CHECK LOCAL RADIO OR TELEVISION FOR THE LATEST WEATHER INFORMATION. HAVING A NOAA WEATHER RADIO READY TO ALERT YOU TO WARNINGS AT NIGHT COULD SAVE YOUR LIFE. IF STORMS THREATEN... REMEMBER THESE SAFETY GUIDELINES: .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. BEHIND THE COLD FRONT... A CHILLY AIR MASS WILL BRING TEMPERATURES DOWN INTO THE 30S OVER CENTRAL NORTH CAROLINA FRIDAY NIGHT... AND SCATTERED FROST IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER IMMEDIATELY TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, Oct 26, 10:32 PM EDT, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1032 PM EDT TUE OCT 26 2010
NCZ021-022-038-039-270345-
DAVIDSON-FORSYTH-GUILFORD-RANDOLPH-
1032 PM EDT TUE OCT 26 2010
...A BAND OF SHOWERS WILL MOVE ACROSS FORSYTH...GUILFORD...DAVIDSON
AND RANDOLPH COUNTIES THROUGH 1145 PM EDT...
AT 1028 PM EDT...DOPPLER RADAR INDICATED A BAND OF SHOWERS AND
ISOLATED THUNDERSTORMS MOVING INTO FORSYTH AND DAVIDSON COUNTIES
THAT WERE MOVING NORTHEAST AT 30 TO 35 MPH.
LOCATIONS IN THE PATH OF THESE SHOWERS INCLUDE...WINSTON SALEM...
LINWOOD...LAKE TOWNSEND...THOMASVILLE...HIGH POINT GREENSBORO...
TRINITY...GORDONTOWN.
HAZARDS INCLUDE...
GUSTY WINDS OF 40 TO 50 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3583 8046 3584 8040 3589 8041 3590 8037
3596 8038 3603 8046 3626 8046 3624 7954
3552 7955 3551 8019 3557 8022 3569 8033
3571 8033 3571 8038 3574 8046
TIME...MOT...LOC 0228Z 261DEG 26KT 3641 7959 3548 8075
KRRSpecial weather statement, Oct 27, 1:05 AM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
105 AM EDT WED OCT 27 2010
NCZ022-270530-
GUILFORD-
105 AM EDT WED OCT 27 2010
...SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS GUILFORD COUNTY THROUGH
130 AM EDT...
AT 102 AM EDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
WITH VERY HEAVY RAIN 8 MILES SOUTHWEST OF HIGH POINT...MOVING
NORTHEAST AT 45 MPH.
SOME LOCATIONS IMPACTED INCLUDE...HIGH POINT...JAMESTOWN...
GREENSBORO...AND LAKE TOWNSEND.
HAZARDS INCLUDE...
HEAVY RAINFALL AND MINOR FLOODING.
WEAK ROTATION HAS BEEN DETECTED AT TIMES WITH A FEW OF THESE
THUNDERSTORMS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 3 AM.
&&
LAT...LON 3624 7966 3613 7956 3591 7996 3592 8004
3611 8003 3625 7981
TIME...MOT...LOC 0502Z 234DEG 41KT 3596 8007
VINCENTSpecial weather statement, Oct 27, 1:27 AM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
127 AM EDT WED OCT 27 2010
NCZ021-022-270600-
FORSYTH-GUILFORD-
127 AM EDT WED OCT 27 2010
...STRONG THUNDERSTORMS WILL MOVE ACROSS FORSYTH AND GUILFORD
COUNTIES THROUGH 200 AM EDT...
AT 126 AM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
WALKERTOWN...OR ABOUT 7 MILES NORTHEAST OF WINSTON-SALEM...MOVING
EAST AT 50 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE STOKESDALE...
SUMMERFIELD...LAKE TOWNSEND...MONTICELLO.
HAZARDS INCLUDE...
GUSTY WINDS UP TO 40 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. WINDS OF THIS
MAGNITUDE ARE CAPABLE OF KNOCKING DOWN SMALL TREE LIMBS AND BLOWING
AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT
OUTDOOR OBJECTS. ADDITIONALLY...SOME OF THESE THUNDERSTORMS CONTINUE
TO SHOW SIGNS OF WEAK ROTATION. A TORNADO WATCH REMAINS IN EFFECT
UNTIL 3 AM.
&&
LAT...LON 3626 8009 3625 8008 3624 7955 3624 7953
3619 7954 3605 8017 3622 8023
TIME...MOT...LOC 0526Z 253DEG 45KT 3616 8008
VINCENTThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 10:32 PM EDT | Special Weather Statement | RAH | Davidson, Forsyth, Guilford, Randolph | 73 min |
| Oct 26, 11:40 PM EDT | Tornado Warning | RAH | Forsyth | 50 min |
| Oct 27, 12:21 AM EDT | Areal Flood Advisory | RAH | Forsyth | 2 hr |
| Oct 27, 1:05 AM EDT | Special Weather Statement | RAH | Guilford | 25 min |
| Oct 27, 1:27 AM EDT | Special Weather Statement | RAH | Guilford | 33 min |
| Oct 27, 2:34 AM EDT | Tornado Warning | RAH | Forsyth | 26 min |
| Oct 27, 1:45 PM EDT | Special Weather Statement | RAH | Forsyth | 60 min |
| Oct 27, 1:48 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth | 57 min |
| Oct 27, 1:53 PM EDT | Tornado Warning | RAH | Forsyth | 52 min |
| Oct 27, 2:17 PM EDT | Areal Flood Advisory | RAH | Forsyth | 2 hr |
| Oct 27, 2:27 PM EDT | Tornado Warning | RAH | Guilford | 63 min |
| Oct 27, 2:34 PM EDT | Flash Flood Warning | RAH | Forsyth | 4 hr |
| Oct 27, 2:44 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth | 16 min |
| Oct 27, 3:19 PM EDT | Special Weather Statement | RAH | Davidson | 71 min |
| Oct 27, 3:36 PM EDT | Special Weather Statement | RAH | Person | 39 min |
| Oct 27, 3:37 PM EDT | Special Weather Statement | RAH | Davidson, Forsyth | 68 min |
| Oct 27, 3:52 PM EDT | Tornado Warning | RAH | Person | 44 min |
| Oct 27, 4:17 PM EDT | Special Weather Statement | RAH | Guilford | 58 min |
| Oct 27, 4:20 PM EDT | Tornado Warning | RAH | Granville | 34 min |
| Oct 27, 4:46 PM EDT | Severe Thunderstorm Warning | RAH | Vance | 27 min |
| Oct 27, 4:52 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Guilford | 53 min |
| Oct 27, 5:10 PM EDT | Special Weather Statement | RAH | Warren | 65 min |
| Oct 27, 5:15 PM EDT | Severe Thunderstorm Warning | RAH | Warren | 36 min |
| Oct 27, 5:21 PM EDT | Areal Flood Advisory | RAH | Person | 2 hr |
| Oct 27, 5:29 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Orange, Person | 42 min |
| Oct 27, 5:33 PM EDT | Tornado Warning | RAH | Durham, Orange, Person | 42 min |
| Oct 27, 6:00 PM EDT | Tornado Warning | RAH | Granville, Person, Vance | 60 min |
| Oct 27, 6:46 PM EDT | Special Weather Statement | RAH | Forsyth | 59 min |
| Oct 27, 6:54 PM EDT | Tornado Warning | RAH | Vance, Warren | 32 min |
| Oct 27, 7:28 PM EDT | Special Weather Statement | RAH | Forsyth | 62 min |
Nearby
Flash Flood Warnings in North Carolina, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.